ISSN

2231-3915 (Online)
2231-3907 (Print)


Search Results:

Author(s): Jagjit Singh

DOI: 10.5958/2231-3915.2016.00010.9

Views: 10 (pdf),       3190 (html)

Access: Open Access

Cite: Jagjit Singh. Inverse of Matrices and Solution of Linear Equations. Int. J. Tech. 2016; 6(2): 63-70 doi: 10.5958/2231-3915.2016.00010.9


Read More

Author(s): Jagjit Singh

DOI:

Views: 1 (pdf),       1648 (html)

Access: Open Access

Cite: Dr Jagjit Singh. Goldbach Conjectur and Composite Numbers. Int. J. Tech. 4(1): Jan.-June. 2014; Page 67-70 doi:


Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags